# SDR R61A201412101235

- Difficulty date: December 10, 2014
- Submitted: December 16, 2014
- Operation: Air carrier
- Aircraft: N811MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000028
- Aircraft time: 26,944 hours, 20,138 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Fitting
- Part number: 17032883003
- Condition: Gouged
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK,  LT MLG UPPER SIDE BRACE FITTING CROSS SUPPORT FOUND GOUGED.  MAINTENANCE R & R  THE SUPPORT IAW SRM 51-43-02.   MAJOR REPAIR.
